T Nation

Bruising/ Red Marks on Injection Site?

Hey all, my brother in law has recently ordered some test/deca from a new source, hes complaining to me about bruising and red marks on injection site, i have a slight bruise from an injection which i figured was normal, any ideas what this could be? Is it a normal reaction? Could it be the needle size, bad gear?

if its hot also and inflamed could be bad.

i also had a red moderate size swelling

it is mostly disappeared after 7 days of injection

1 Like

Are you using the alcohol wipe to wipe injection site post injection? That can cause bruising and irritation.

Yes apparently it’s hot :roll_eyes:

Only afterwards mate, tbh mine isn’t to bad it’s just a little bruise but my buddies is full on red

Don’t wipe the area with an alcohol wipe after your withdraw the pin, just have a bandaid ready for it. It causes the mild bruising, your not going to die or anything though.

Not sure on your buddies problem, what’s his injection technique like? Sounds like a mild surface injection.